# SDR CA970506009

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch M74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Nicked
- Location: Prop Lead Edge
- Part time: 6,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. TIPS PULLED FORWARD, LIGHT CORROSION ALL OVER, GRINDING WAS REQUIRED. LEADING EDGE NICKED, FILING WAS REQUIRED
